SEARCH

SEARCH BY CITATION

References

  • 1
    Wilkin JK, Hammond JJ, Kirkendall WM. The captopril-induced eruption. A possible mechanism: cutaneous kinin potentiation. Arch Dermatol 1980;116, 902 905
  • 2
    Slater EE, Merrill DD, Guess HA,et al. Clinical profile of angioedema associated with angiotensin converting-enzyme inhibition. JAMA 1988;260, 967 970
  • 3
    Kostis JB, Shelton B, Gosselin G,et al. Adverse effects of enalapril in the Studies of Left Ventricular Dysfunction (SOLVD). SOLVD Investigators. Am Heart J 1996;131, 350 355
  • 4
    Brown NJ, Ray WA, Snowden M, Griffin MR. Black Americans have an increased rate of angiotensin converting enzyme inhibitor-associated angioedema. Clin Pharmacol Ther 1996;60, 8 13
  • 5
    Drayer JIM & Weber MA. Monotherapy of essential hypertension with a converting-enzyme inhibitor. Hypertension 1983;5(Suppl 3)108 113
  • 6
    Barrow SE, Dollery CT, Heavey DJ, Hickling NE, Ritter JM, Vial J. Effect of vasoactive peptides on prostacyclin synthesis in man. Br J Pharmacol 1986;87, 243 247
  • 7
    Ferner RE, Wilson D, Paterson JR, Wilkinson R, Rawlins MD. The effects of intradermal bradykinin are potentiated by angiotensin-converting enzyme inhibitors in hypertensive patients. Br J Clin Pharmacol 1989;27, 337 342
  • 8
    Gainer JV, Nadeau JH, Ryder D, Brown NJ. Increased sensitivity to bradykinin among African Americans. J Allergy Clin Immunol 1996;98, 283 287
  • 9
    Sharma PK & Yium JJ. Angioedema associated with angiotensin II receptor antagonist losartan. South Med J 1997;90, 552 553
  • 10
    Acker CG & Greenberg A. Angioedema induced by the angiotensin II blocker losartan. N Engl J Med 1995;333, 1572
  • 11
    Israili ZH & Dallas Hall W. Cough and angioneurotic edema associated with angiotensin-converting enzyme inhibitor therapy. Ann Int Med 1992;117, 234 242
  • 12
    Chin HL & Buchan DA. Severe angioedema after long-term use of angiotensin-converting enzyme inhibitor. Ann Int Med 1990;112, 312 313
  • 13
    Matsumura M, Haruki K, Kajinami K, Takada T. Angioedema likely related to angiotensin converting enzyme inhibitors. Intern Med 1993;32, 424 426
  • 14
    Pavletic A. Angioedema of the intestine. N Engl J Med 1996;335, 1534
  • 15
    Mullins RJ, Shanahan TM, Dobson RT. Visceral angioedema related to treatment with an ACE inhibitor. Med J Aust 1996;165, 319 321
  • 16
    Dupasquier E. [A rare clinical form of angioneurotic edema caused by enalapril: acute abdomen.]. Arch Mal Coeur Vaiss 1994;87, 1371 1374
  • 17
    Farraye FA & Peppercorn MA. Abdominal pain, angioedema, and angiotensin-converting enzyme inhibitors. Am J Gastroenterol 1994;89, 1117 1118
  • 18
    Agostini A & Cicardi M. Contraindications to the use of ACE inhibitors in patients with C1 esterase-inhibitor deficiency. Am J Med 1991;90, 278
  • 19
    Orfan N, Patterson R, Dykewicz MS. Severe angioedema related to ACE inhibitors in patients with a history of idiopathic angioedema. JAMA 1990;264, 1287 1289
  • 20
    Brown NJ, Snowden M, Griffin MR. Recurrent angiotensin-converting enzyme inhibitor-associated angioedema. JAMA 1997;278, 232 233
  • 21
    Singer DR & MacGregor GA. Angioneurotic oedema associated with two angiotensin converting enzyme inhibitors. Br Med J 1986;293, 1243
  • 22
    Wood SM, Mann RD, Rawlins MD. Short Report. Angioedema and urticaria associated with angiotensin converting enzyme inhibitors. Br Med J 1987;294, 91 92
  • 23
    Cameron HA & Higgins TJ. Clinical experience with lisinopril. Observations on safety and tolerability. J Hum Hypertens 1989;3, 177 186
  • 24
    Lanting PJ, Brouwers TM, Van Buuren HR,et al. [Angioedema caused by enalapril]. Ned Tijdschr Geneeskd 1991;135, 335 337
  • 25
    Megerian CA, Arnold JE, Berger M. Angioedema. 5 years’ experience, with a review of the disorders’ presentation and treatment. Laryngoscope 1992;102, 256 260
  • 26
    Diehl KL & Wernze H. [Angioneurotic edema caused by angiotensin-converting enzyme inhibitors.]. Dtsch Med Wochenschr 1992;117, 727 732
  • 27
    Hedner T, Samuelsson O, Lunde H, Lindholm L, Andren L, Wiholm BE. Angio-oedema in relation to treatment with angiotensin converting enzyme inhibitors. Br Med J 1992;304, 941 946
  • 28
    Gabb GM, Ryan P, Wing LM, Hutchinson KA. Epidemiological study of angioedema and ACE inhibitors. Aust NZ J Med 1996;26, 777 782
  • 29
    Pillans PI, Coulter DM, Black P. Angioedema and urticaria with angiotensin converting enzyme inhibitors. Eur J Clin Pharmacol 1996;51, 123 126
  • 30
    Cicardi M, Conciato L, Agostoni A. Angioedema due to angiotensin-converting enzyme inhibition: an association frequently unrecognised. Ann Ital Med Int 1997;12, 8 10
  • 31
    Agah R, Bandi V, Guntupalli KK. Angioedema: the role of ACE inhibitors and factors associated with poor clinical outcome. Intensive Care Med 1997;23, 793 796